# SDR P5CA2018072300140

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,936 hours, 20,768 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT EQUIPMENT EXHAUST FAN. T/S IAW FIM 21-26 FT 805, OPS CHECK NORMAL NO FAULTS FOUND.
